Make your own free website on Tripod.com

 

STORIES OF THE TOTALLY HIP

[ Contents | Search | Post | Reply | Next | Previous | Up ]

Implants and infections

From: Kenny
Date: 19 Nov 2000
Time: 22:45:46
Remote Name: 205.188.199.174

Comments

I have bi-lateral AVN/ON in my hips and have been struggling from an infection that seems to have gotten into my blood stream after my latest surgery on 10/05/00 from a total right hip arthroplasty. The cause is unknown at this time, but, the affects from it are so painful and seem to have gotten into my joints and it is something that I've have been told could cause the loss of one's life if not controlled properly. I found this site from it's name obviously and have found the letter's to be heart warming along with informative and would like to think the reminder to those of us with implants to be ever so careful when it comes to any kind of infection to stay on top of it and seek the proper medical advise and treatment to keep it from doing any harm to one's health after going through all pain and struggles in life to get relief from this awful disease. It appears that oral antibiotics such as Cipro, Ceftin and Levaquin have not done the job of eliminating the infection so IV antibiotics is going to be the next step and going back to the hospital that I begged so much to get out of after 8 1/2 days. I thank you for being here for me and will continue to read all the post for further information and will pass this site address along to anyone who needs support and info on any kind of hip problems. Kenny

Last changed: November 19, 2000